# SDR SIMA20130901003

- Difficulty date: September 1, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 34,200 hours, 31,782 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LWR EMERGENCY EXIT LIGHT INOPERATIVE.  R & R SERVICE DOOR EMERGENCY EXIT IDENTIFIER LIGHT IAW AMM 33-50-13, REPAIRED BROKEN WIRE W192-8628-22 ON SERVICE DOOR EMERGENCY EXIT IDENTIFIER IAW SWPM 20-21-00.  OPS CHECKED GOOD.
